# SDR QXEA0200580

- Difficulty date: March 24, 2002
- Submitted: April 16, 2002
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 9,920 hours, 13,975 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LIGHTENING HOLE CRACKED BOTTOM SIDE, RIGHT TRAILING EDGE, BELOW AND OUTBOARD OF RIGHT OUTBOARD ROLL SPOILER CENTER HINGE.  REPAIRED IAW DHC-8 SRM 51-10-21.
